Bulletin of the American Mathematical Society

On the non-summability $\left( {C,1} \right)$ of Fourier series

M. L. Misra

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 6 (1947), 510-514.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183510789

Mathematical Reviews number (MathSciNet)
MR0020652

Zentralblatt MATH identifier
0037.05101

Citation

Misra, M. L. On the non-summability $\left( {C,1} \right)$ of Fourier series. Bull. Amer. Math. Soc. 53 (1947), no. 6, 510--514. https://projecteuclid.org/euclid.bams/1183510789.


Export citation

References

  • 1. H. Hahn, Über Fejérs Summierung der Fourierschen Reine, Jber. Deutschen Math. Verein. vol. 25 (1916) pp. 359-366.
  • 2. E. W. Hobson, The theory of functions of a real variable, vol. 2, 1926.
  • 3. B. N. Prasad, On the summability (C, 1) of Fourier series, Math. Zeit. vol. 40 (1935) pp. 496-502.